# SDR SWAA2024071512449

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 59,460 hours, 32,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT FWD LOWER LT LENS COVER MISSING INSTALLED RH EMERG EXIT FED LOWER LT LENS COVER PER AMM 33-51-01<[01] INSTALLED RH EMERG EXIT FWD LOWER LT LENS COVER PER AMM 33-51-01
